# SDR CA141218015

- Difficulty date: December 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 16,854 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Part number: 297037
- Condition: Sheared
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT HYDRAULIC PUMP MALFUNCTIONED.  PUMP WAS REMOVED & INSPECTED & FOUND THAT SPLINE TEETH WERE SHEARED OFF.  WE ARE LOOKING DEEPER INTO THIS AS IT SHOULD NOT HAVE SPUN OFF IN THIS PERIOD OF TIME.
